Alert archive / Wisconsin / Freeze Warnings in 2008

Freeze Warning 2, NWS Green Bay, WI

May 26, 20086 counties in Wisconsin

NWS Green Bay, WI issued this freeze warning at May 26, 2008, 2:59 PM CDT for 6 counties in Wisconsin. It took effect at May 27, 2008, 1:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2008, 2:59 PM CDT (19:59 UTC)
In effect from
May 27, 2008, 1:00 AM CDT
Expired
May 27, 2008, 7:00 AM CDT
In force
6 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 261959
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CDT MON MAY 26 2008

...LATE SEASON FREEZE TONIGHT OVER THE FAR NORTH...

.UNSEASONABLY COLD TEMPERATURES ARE EXPECTED LATE TONIGHT
AS CANADIAN HIGH PRESSURE BUILDS INTO NORTHERN WISCONSIN. 

WIZ005-010>012-018-019-270500-
/O.NEW.KGRB.FZ.W.0002.080527T0600Z-080527T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
259 PM CDT MON MAY 26 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT TUESDAY. 

THE COMBINATION OF CLEARING SKIES AND DIMINISHING WINDS...AND 
UNSEASONABLY COLD AIR POURING IN FROM CANADA WILL BRING A LATE
SEASON FREEZE OR FROST TO THE FAR NORTH TONIGHT. LOW TEMPERATURES
TONIGHT WILL BE NEAR 32 DEGREES. THE DURATION OF THE FREEZE WILL
BE DETERMINED BY HOW QUICK THE WINDS DROP OFF LATE TONIGHT. 

ANOTHER COOL DAY IS IN STORE FOR THE AREA ON TUESDAY. THIS WILL
LEAD TO ANOTHER FREEZE OR FROST OVER THE AREA TUESDAY NIGHT.
FREEZE WARNINGS OR FROST ADVISORIES WILL LIKELY BE NEEDED ACROSS
MUCH OF NORTH CENTRAL AND NORTHEAST WISCONSIN.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
ECKBERG/RDM
3 follow-up statements
000 
WWUS73 KGRB 270341
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1041 PM CDT MON MAY 26 2008

...LATE SEASON FREEZE TONIGHT OVER THE FAR NORTH...

.UNSEASONABLY COLD TEMPERATURES ARE EXPECTED LATE TONIGHT AS
CANADIAN HIGH PRESSURE BUILDS INTO NORTHERN WISCONSIN.

WIZ005-010>012-018-019-271200-
/O.CON.KGRB.FZ.W.0002.080527T0600Z-080527T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1041 PM CDT MON MAY 26 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

THE COMBINATION OF CLEARING SKIES AND DIMINISHING WINDS...AND
UNSEASONABLY COLD AIR POURING IN FROM CANADA WILL BRING A LATE
SEASON FREEZE TO THE FAR NORTH TONIGHT. LOW TEMPERATURES ARE
EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S...WITH A FEW
LOCALES PLUMMETING INTO THE MIDDLE 20S. THE DURATION OF THE
FREEZE WILL BE DETERMINED BY HOW QUICKLY THE CLOUDS AND WINDS
DECREASE OVERNIGHT.

ANOTHER COOL DAY IS IN STORE FOR THE AREA ON TUESDAY. THIS WILL
LEAD TO ANOTHER FREEZE OR FROST OVER THE AREA TUESDAY NIGHT.
FREEZE WARNINGS OR FROST ADVISORIES WILL LIKELY BE NEEDED ACROSS
MUCH OF NORTH CENTRAL AND NORTHEAST WISCONSIN.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
KIECKBUSCH
000 
WWUS73 KGRB 270827
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 AM CDT TUE MAY 27 2008

...FREEZING TEMPERATURES LIKELY LATE TONIGHT AND EARLY WEDNESDAY
MORNING...

.UNSEASONABLY COLD TEMPERATURES ARE EXPECTED LATE TONIGHT AND
EARLY WEDNESDAY MORNING AS CANADIAN HIGH PRESSURE SETTLES ACROSS
WISCONSIN.

WIZ005-010>012-018-019-271700-
/O.NEW.KGRB.FZ.A.0001.080528T0500Z-080528T1200Z/
/O.CON.KGRB.FZ.W.0002.000000T0000Z-080527T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
327 AM CDT TUE MAY 27 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING. 

CHILLY CANADIAN AIR ACROSS THE AREA...MAINLY CLEAR SKIES...AND
LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING
TONIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
COLD-SENSITIVE PLANTS ARE AT HIGH RISK OF SUSTAINING DAMAGE
TONIGHT. IF YOU HAVE ALREADY SET COLD-SENSITIVE PLANTS IN THE
GARDEN...THEY SHOULD BE COVERED IF AT ALL POSSIBLE. PLANTS WHICH
ARE STILL IN POTS SHOULD BE BROUGHT INTO THE HOUSE OR GARAGE FOR
PROTECTION. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS OUTSIDE
COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED.

$$

WIZ013-021-271700-
/O.NEW.KGRB.FZ.A.0001.080528T0500Z-080528T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-
327 AM CDT TUE MAY 27 2008

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING. 

CHILLY CANADIAN AIR ACROSS THE AREA...MAINLY CLEAR SKIES...AND
LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING
TONIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
COLD-SENSITIVE PLANTS ARE AT HIGH RISK OF SUSTAINING DAMAGE
TONIGHT. IF YOU HAVE ALREADY SET COLD-SENSITIVE PLANTS IN THE
GARDEN...THEY SHOULD BE COVERED IF AT ALL POSSIBLE. PLANTS WHICH
ARE STILL IN POTS SHOULD BE BROUGHT INTO THE HOUSE OR GARAGE FOR
PROTECTION. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS OUTSIDE
COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED.

$$

SKOWRONSKI
000 
WWUS73 KGRB 271217
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
717 AM CDT TUE MAY 27 2008

...FREEZING TEMPERATURES LIKELY LATE TONIGHT AND EARLY WEDNESDAY
MORNING...

.UNSEASONABLY COLD TEMPERATURES ARE EXPECTED LATE TONIGHT AND
EARLY WEDNESDAY MORNING AS CANADIAN HIGH PRESSURE SETTLES ACROSS
WISCONSIN.

WIZ005-010>012-018-019-272030-
/O.EXP.KGRB.FZ.W.0002.000000T0000Z-080527T1200Z/
/O.CON.KGRB.FZ.A.0001.080528T0500Z-080528T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
717 AM CDT TUE MAY 27 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS
IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. 

CHILLY CANADIAN AIR ACROSS THE AREA...MAINLY CLEAR SKIES...AND
LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING
TONIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. COLD-
SENSITIVE PLANTS ARE AT HIGH RISK OF SUSTAINING DAMAGE TONIGHT.
IF YOU HAVE ALREADY SET COLD-SENSITIVE PLANTS IN THE GARDEN...
THEY SHOULD BE COVERED IF AT ALL POSSIBLE. PLANTS WHICH ARE STILL
IN POTS SHOULD BE BROUGHT INTO THE HOUSE OR GARAGE FOR
PROTECTION. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS OUTSIDE
COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED.

$$

WIZ013-021-272030-
/O.CON.KGRB.FZ.A.0001.080528T0500Z-080528T1200Z/
NORTHERN MARINETTE-NORTHERN OCONTO-
717 AM CDT TUE MAY 27 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING. 

CHILLY CANADIAN AIR ACROSS THE AREA...MAINLY CLEAR SKIES...AND
LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING
TONIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. COLD-
SENSITIVE PLANTS ARE AT HIGH RISK OF SUSTAINING DAMAGE TONIGHT.
IF YOU HAVE ALREADY SET COLD-SENSITIVE PLANTS IN THE GARDEN...
THEY SHOULD BE COVERED IF AT ALL POSSIBLE. PLANTS WHICH ARE STILL
IN POTS SHOULD BE BROUGHT INTO THE HOUSE OR GARAGE FOR
PROTECTION. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS OUTSIDE
COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED.

$$

JS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at May 26, 4:50 AM CDT, 10 hours 9 minutes earlier.

Area forecast discussion, May 26, 4:50 AM CDT, 10 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
450 AM CDT MON MAY 26 2008

.SHORT TERM...TODAY THROUGH TUESDAY. TEMPERATURES ARE THE CONCERN
THIS PERIOD AS COLD FRONT TO SWEEP THROUGH AREA TODAY.
TEMPERATURES TO DROP BACK TO BELOW NORMAL LEVELS. COLD FRONT
EXPECTED TO MOVE THROUGH CWA BETWEEN 18Z AND 21Z...SLOWER THAN
THOUGHT LAST NIGHT. SUN THIS MORNING...MILD TEMPS OVERNIGHT WILL
LEAD TO GOOD WARM-UP THIS MORNING. HAVE TRENDED MAX TEMPS FOR
NOON/EARLY AFTERNOON TIME PERIOD. ABRUPT WIND SHIFT TO THE NORTH
ALONG LAKE WITH WINDS EXPECTED TO BE STRONG FOR A BRIEF PERIOD TO
MAKE FOR SIGNIFICANT TEMP DROP FAR EASTERN CWA.

QUESTION FOR TONIGHT...POSSIBILITY OF FREEZE OVER NORTHERN CWA.
SOME DIFFERENCES IN MODELS ON TIMING...THOUGH CLOUDS EXPECTED TO
CLEAR OVERNIGHT...WITH UNSEASONABLY COLD AIR MASS ADVECTING IN.
850 TEMPERATURES DROP INTO 0 TO -2 RANGE. AT THIS TIME BELIEVE
FREEZE MARGINAL GIVEN GRADIENT AND CLOUDS. ENOUGH TIME YET FOR
DAYSHIFT TO ISSUE WARNING IF NEEDED. WILL HIGHLIGHT POSSIBILITY IN
HWO.

HIGH PRESSURE TO BUILD IN FOR QUIET BUT COOL DAY TUESDAY OVER
AREA...ESPECIALLY IN EAST WITH NORTHEAST WIND OFF LAKE.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.

AN UPPER RIDGE ACROSS THE CONUS IS FORECAST TO BREAK DOWN AND THEN
PASS TO THE EAST OF THE AREA BY LATE IN THE WEEK. MODELS SHOWED A
LARGE SURFACE HIGH CENTERED OVER WISCONSIN AT 00Z WEDNESDAY. SKIES
SHOULD BE MOSTLY CLEAR WITH LITTLE OR NO WIND...AND BOTH THE
26/00Z ETA MOS AND GFS MOS HAD FORECAST LOWS BELOW FREEZING IN
NORTH-CENTRAL WISCONSIN. WENT WITH LOWS CLOSER TO THE WARMER ETA
MOS BUT WOULD NOT BE SURPRISED TO SEE SOME OF THE MIDDLE 20S SEEN
ON THE GFS MOS. EITHER WAY...TEMPERATURES WILL EASILY BE COLD
ENOUGH FOR FROST SO THE WIDESPREAD FROST THAT WAS IN THE FORECAST
THERE HAS BEEN LEFT AS IT WAS.

NO MAJOR CHANGES WEDNESDAY THROUGH THURSDAY. GFS KEPT
PRECIPITATION ASSOCIATED WITH THE NEXT SYSTEM TO THE WEST OF THE AREA
THROUGH 12Z FRIDAY...SO CHANCE POPS HAVE BEEN REMOVED AND SLIGHT
CHANCE POPS WERE CONFINED TO THE WESTERN COUNTIES THURSDAY NIGHT
AND DO NOT SHOW UP IN ZONE FORECAST TEXT. BY FRIDAY THE
APPROACHING SURFACE SYSTEM AND UPPER LEVEL SHORT WAVE SHOULD BRING
A CHANCE OF SHOWERS AND THUNDERSTORMS THAT WILL CONTINUE INTO FRIDAY
NIGHT.
&&

.AVIATION...LOCAL IFR CIGS/VISBY EARLY...TO GIVE WAY TO VFR
CONDITIONS THIS AM. COLD FRONT TO SWEEP SOUTH OVER AREA DURING
AFTERNOON WITH CLOUDS INCREASING AFTERNOON/EVENING. PERIOD OF MVFR
CIGS EXPECTED INTO EVENING HOURS. ISOLD SHRA NORTHERN TAF SITES.
&&

.MARINE...COLD FRONT DROPPING SOUTH WILL LEAD TO ABRUPT WIND SHIFT
LATE AFTERNOON/EVENING. SIG PRESSURE RISE WITH FRONT WILL LEAD TO BRIEF
PERIOD OF NEAR GALE FORCE WINDS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/MG
Hazardous weather outlook, May 26, 5:24 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
524 AM CDT MON MAY 26 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271245-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
524 AM CDT MON MAY 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PASS SOUTH THROUGH THE REGION TODAY WITH
TEMPERATURES BEHIND THE FRONT DROPPING BACK TO BELOW NORMAL
LEVELS. FREEZING TEMPERATURES ARE POSSIBLE TONIGHT OVER NORTHERN
WISCONSIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CANADIAN HIGH PRESSURE BUILDING INTO THE REGION WILL LEAD TO
ANOTHER DAY OF BELOW NORMAL TEMPERATURES. FREEZING TEMPERATURES
ARE POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING OVER NORTHERN
WISCONSIN...WITH WIDESPREAD FROST OVER CENTRAL AND PARTS OF
NORTHEAST WISCONSIN AS TEMPERATURES DROP INTO THE MIDDLE 30S.
THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY AS A LOW
PRESSURE SYSTEM MOVES INTO THE REGION FROM THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-271245-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
524 AM CDT MON MAY 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY AFTERNOON AND
EVENING. WINDS ARE EXPECTED TO ABRUPTLY SHIFT TO THE NORTH OR
NORTHEAST AND INCREASE BEHIND THE FRONT...LEADING TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS FRIDAY THROUGH SATURDAY MAY LEAD TO HAZARDOUS CONDITIONS
FOR SMALL CRAFT.

TE/MG

In the hours before

Special weather statement, May 26, 2:33 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
233 PM CDT MON MAY 26 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
233 PM CDT MON MAY 26 2008

...A FROST OR FREEZE LIKELY TONIGHT AND TUESDAY NIGHT IN MUCH OF
NORTHERN AND CENTRAL WISCONSIN...

A COLD FRONT MOVED ACROSS NORTHERN WISCONSIN THIS AFTERNOON. IT WILL
SWEEP ACROSS CENTRAL WISCONSIN EARLY THIS EVENING...AND BRING UNSEASONABLY
COOL WEATHER THAT WILL LAST INTO THE MIDDLE OF THE WEEK. THE
NIGHTS WILL BE ESPECIALLY CHILLY...WITH RECORD LOW TEMPERATURES
POSSIBLE TUESDAY NIGHT.

A FREEZE WARNING IS IN EFFECT TONIGHT FOR NORTH CENTRAL
WISCONSIN...WHERE TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOW
30S. PATCHY FROST IS POSSIBLE FURTHER TO THE SOUTH. TUESDAY NIGHT
WILL BE EVEN COLDER...WITH A FREEZE OR FROST LIKELY EVERYWHERE
EXCEPT ALONG THE LAKE AND BAY. LOWS TUESDAY NIGHT COULD FALL TO 25
DEGREES OR EVEN LOWER IN THE NORMALLY COLDER PLACES IN THE
NORTHWOODS...TO AROUND 35 DEGREES NEAR THE BAY AND LAKE SHORES.

IF YOU GOT AN EARLY START TO THE GROWING SEASON...YOU MAY WANT TO
COVER YOUR PLANTS TONIGHT AND TUESDAY NIGHT...OR BRING THEM
INDOORS IF POSSIBLE. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS
OUTSIDE COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED...
ESPECIALLY TUESDAY NIGHT.

RDM/RE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee22 min
May 25, 7:22 PM CDTSevere Thunderstorm WarningGRBShawano, Waupaca38 min
May 25, 7:45 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Wood45 min
May 25, 8:14 PM CDTSpecial Marine WarningGRB2 hr
May 25, 8:27 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Shawano, Wood63 min
May 25, 9:21 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca, Wood39 min
May 25, 9:33 PM CDTSevere Thunderstorm WarningGRBWood42 min
May 25, 9:59 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca27 min
May 25, 10:31 PM CDTSpecial Marine WarningGRB38 min

Nearby

Freeze Warnings in Wisconsin, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.